# SDR SWIA200110218

- Difficulty date: October 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 8,348 hours, 12,209 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 80 KTS AIRCRAFT VEERED HARD LEFT. ABORTED TAKEOFF.FOUND RIGHT MAIN LANDING GEAR OVERSERVICED.  RETURNED RIGHT MAIN LANDING GEAR TO PROPER POSITION.
